# SDR YENA2021062400383

- Difficulty date: June 19, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 2535
- Aircraft time: 60,608 hours, 21,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1620, MIA-BOS. 2R DOOR EMERG LIGHT INOP; RESET EMERGENCY LIGHT SYSTEM. ALL EMERGENCY LIGHTS OPS NORMAL IAW AMM 33-51-00-710-001. A/C OK FOR SERVICE.
